# SDR AALA2020060989010

- Difficulty date: June 7, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 76,255 hours, 29,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3092
- Condition: Faulted
- Location: Cabin
- Part time: 51,782 hours, 32,727 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. LEFT HAND OVER WING EXIT EMERGENCY POWER SUPPLY UNIT DISPLAYED , "UNIT FAULT" DURING TEST TASK 20A OF CARD 26L00005044. REPLACED EMERGENCY POWER SUPPLY UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
